# SDR 98ZZZX2883

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430TX
- Make and model: Bell 430
- Aircraft serial: 49005
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 430310453101
- Condition: Damaged
- Location: Swashplate
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF DUPLEX BEARING, THE SEAL WAS FOUND DAMAGED.  NEW SEAL INSTALLED.  THIS IS THE LOWER SEAL IN THE CAP.
